MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S6; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S6; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5536B600
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to tibial pain.Intra-operatively, it was noted that there was bony ingrowth on the lateral side of the baseplate, but not on the medial side.The baseplate and insert were revised.There are no allegations against the revised insert.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a triathlon baseplate was reported.The event was not confirmed.Method & results: -product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs show a recently explanted baseplate and insert with the presence of biological matter.There is ingrowth presence on one side of the baseplate but not the other.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's right knee was revised due to tibial pain.Intra-operatively, it was noted that there was bony ingrowth on the lateral side of the baseplate, but not on the medial side.The baseplate and insert were revised.There are no allegations against the revised insert.Rep confirmed that no further information will be released by the hospital or surgeon.The reported device was not returned however photographs were provided for review.The photographs show a recently explanted baseplate and insert with the presence of biological matter.There is ingrowth presence on one side of the baseplate but not the other.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
TRITANIUM BPLATE TRIATHLON S6
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key22919845
Report Number0002249697-2025-00924
Device Sequence Number16040798
Product Code MBH
UDI-Device Identifier07613327041514
UDI-Public07613327041514
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5536B600
Device Lot NumberCTD118103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight102 KG